# SDR ASMF200605017

- Difficulty date: May 29, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737*
- Aircraft serial: 32842
- Aircraft time: 1,384 hours, 745 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Relay
- Part number: 172934001
- Part serial: SS
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED, DURING TAKEOFF, N1 LIMIT WINDOW WAS WITHOUT INFORMATION AND A/T AND L NAV IN AUTOMATIC MODE DID NOT ENGAGED.  AT 400 FT ENGAGED L NAV WITH ACCELERATORS IN AUTOMATIC MODE, APPEARING UPPER DU DE A/T LIMIT LEGEND.  FCC INTERCHANGED, BITE WAS PERFORMED IN CDU SHOWING FAILURE CODE 22-1063.  FMC AND FCCS CHECKED IN MODES VNAV AND LNAV, SHOWING FAILURE CODES 22-11822, 22-11210 & 22-11209, IT WAS DETERMINED THE FMC OUT OF SERVICE, THEREFORE FMC WAS DEFERRED IAW MEL 34-36-2B2.  ADDITIONALLY, OVERWEIGHT INSPECTION WAS PERFORMED IAW MM 05-51-35 PHASE 1-2A, ALL CORRECT.  DURING OVERNIGHT CHECK AT MEX, FMC TRANSFER RELAY NR 2 R476 WAS REPLACED, TESTED CORRECT IAW MM 34-61-00, DEFERRED REPORT WAS CLOSED.
